# SDR SWAA2014022625579

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,017 hours, 42,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 500A+6.5, STRINGER 10R.  REPAIRED SKIN IAW EA.
